# SDR SWAA2022041885144

- Difficulty date: March 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*****MAIN CABIN FWD WET AREA FLOOR SUPPORT INTERCOSTAL CRACK AT UPPER FLANGE AROUND FASTENER HOLE @ LBL-12 BETWEEN STA 340-STA 360. / [01] REMOVED INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE STA 340-STA 360 LBL 12' AS REF. B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL AS REF. B737-700 SRM 51-10-02-0G-0.;[03] VERIFIED STEP#2; DRILLING.;[04] STARTED INSTALLATION OF NEW INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE BETWEEN STA 340-STA 360 LBL-12;[05] STARTED INSTALLATION OF NEW INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE BETWEEN STA 340-STA 360 LBL-12 AS REF. B737-700 SRM 51-40-02-0G-0 AND DRAWING# 141A5400;[06] INSTALLED NEW INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE BETWEEN STA 340-STA 360 LBL-12 AS REF. B737-700 SRM 51-40-02-0G-0 AND DRAWING# 141A5400;[07] VERIFIED STEPS 4;5; AND 6;[08] VERIFIED ALL STEPS COMPLETE
